It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Cassidy on April 18, 2000 at 18:25:53:

In Reply to: seizures or side effects posted by bevo on April 11, 2000 at 23:55:21:

: My husband had a grand mal seizure a year ago because of Lyme disease. He has been on Dilantin since. He has complained about a "whoosh" feeling a few times. He says he can feel it coming and he feels alittle removed from the world and anxious ( sort of how he feels before he vomits but he is not nauseas) then it washes over him ( sometimes giving him goose bumps) then everything returns to normal.
: Does anyone know it this is a seizure or a side effect? Any info would be helpful.
: His EEGS are normal but he has never had one without dilantin.
: bevo
:

I have nocturnal grand mal seizures and partial complex seizures (mostly) controlled by Tegretol. Often I have an aura consisting of the same type of feeling as you described within a few minutes to about an hour before a partial seizure begins. It may be possible that your husband is having some type of seizure that is not convulsive and may not be immediately obvious to others (or even himself) as a seizure. Or perhaps he could just be having auras? I don't know. It might be worth checking out though. Also, I have had at least dozens, probably hundreds of seizures, and my EEG is normal. (One has never been done while I'm having a seizure.) So that may not necesarily be indicative of what's going on. Good luck with everything!


Follow Ups

All times are GMT -7. The time now is 01:30 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!